# SDR SIMA200600307

- Difficulty date: December 28, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN LT REAR FUSELAGE LOWER SKIN.  REPAIRED DENTS IAW EO EM-53MR-535R2 BY CUTTING OUT DAMAGE AND INSTALLING AN EXTERNAL DOUBLER.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
